RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2001, Volume 232, Pages 156–163 (Mi tm210)  

This article is cited in 6 scientific papers (total in 6 papers)

On a Procedure of Projective Fibering of Functionals on Banach Spaces

Ya. Sh. Il'yasov


Abstract: A procedure for explicitly constructing multiple minimization variational problems with additional constraints is substantiated for functionals defined on Banach spaces. This procedure is based on the generalization of Pohozaev's fibering method.

Full text: PDF file (162 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2001, 232, 150–156

Bibliographic databases:
UDC: 517.95
Received in September 2000

Citation: Ya. Sh. Il'yasov, “On a Procedure of Projective Fibering of Functionals on Banach Spaces”, Function spaces, harmonic analysis, and differential equations, Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii, Tr. Mat. Inst. Steklova, 232, Nauka, MAIK Nauka/Inteperiodika, M., 2001, 156–163; Proc. Steklov Inst. Math., 232 (2001), 150–156

Citation in format AMSBIB
\Bibitem{Ily01}
\by Ya.~Sh.~Il'yasov
\paper On a~Procedure of Projective Fibering of Functionals on Banach Spaces
\inbook Function spaces, harmonic analysis, and differential equations
\bookinfo Collected papers. Dedicated to the 95th anniversary of academician Sergei Mikhailovich Nikol'skii
\serial Tr. Mat. Inst. Steklova
\yr 2001
\vol 232
\pages 156--163
\publ Nauka, MAIK Nauka/Inteperiodika
\publaddr M.
\mathnet{http://mi.mathnet.ru/tm210}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1851446}
\zmath{https://zbmath.org/?q=an:1032.46095}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2001
\vol 232
\pages 150--156


Linking options:
  • http://mi.mathnet.ru/eng/tm210
  • http://mi.mathnet.ru/eng/tm/v232/p156

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Il'yasov Y.S., “The Pokhozhaev identity and the fibering method”, Differential Equations, 38:10 (2002), 1453–1459  mathnet  crossref  mathscinet  zmath  isi  scopus  scopus
    2. Il'yasov Y., “On nonlocal existence results for elliptic equations with convex–concave nonlinearities”, Nonlinear Analysis–Theory Methods & Applications, 61:1–2 (2005), 211–236  crossref  mathscinet  zmath  isi  scopus  scopus
    3. Il'yasov Y., Runst T., “On nonlocal calculation for inhomogeneous indefinite Neumann boundary value problems”, Calculus of Variations and Partial Differential Equations, 22:1 (2005), 101–127  crossref  mathscinet  zmath  isi  scopus  scopus
    4. V. E. Bobkov, “On existence of nodal solution to elliptic equations with convex-concave nonlinearities”, Ufa Math. J., 5:2 (2013), 18–30  mathnet  crossref  mathscinet  elib
    5. Bobkov V.E., “on the Existence of a Continuous Branch of Nodal Solutions of Elliptic Equations With Convex-Concave Nonlinearities”, Differ. Equ., 50:6 (2014), 765–776  crossref  mathscinet  zmath  isi  elib  scopus
    6. Ilyasov Ya., “On Extreme Values of Nehari Manifold Method Via Nonlinear Rayleigh'S Quotient”, Topol. Methods Nonlinear Anal., 49:2 (2017), 683–714  crossref  mathscinet  zmath  isi  scopus  scopus
  •    . . .  Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:155
    Full text:56
    References:30

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019